MathSciNet Relay Station
MathSciNet bibliographic data
MR2382304 (2008m:34051) 34B18 (34B15)
Cheng, Jiangang; Shao, Yanfang The positive solutions of boundary value problems for a class of one-dimensional $p$-Laplacians. Nonlinear Anal. 68 (2008), no. 4, 883–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement